# SDR SWAA2020041321281

- Difficulty date: March 6, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 400 AFT SIDE ; BS 500B FWD SIDE AND B S 500C FWD SIDE AT LEVEL STRINGER 26 LEFT FWD CARGO COMPARTMENT (3 EA ) / REPLACED ANGLE SUPPORT LOC. BS 400 AFT SIDE; BS 500B FWD SIDE; AND BS 500C FWD SIDE AT LEVEL STR 26L FWD CARGO COMPARTMENT (3EA) IAW B737-700 SRM 51-10- 02 ITEM 9 AND DWG 143A7505 REV R.
